# SDR ASAA0957006

- Difficulty date: November 13, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 2,896 hours, 869 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLES DISENGAGED ON CLIMB-OUT WOULD NOT REENGAGE.  ACFT GROUNDED.  RESET SYSTEM OPS CHECK GOOD IAW FIM 22-11 TASK 802 LRU REPLACEMENT TEST FOR AUTOTHROTTLES.  CHECKED HISTORY BACK TO AUGUST 1 2009 AND FOUND NO OTHER AUTOTHROTTLE WRITE UPS.
